# SDR 2007UALA04419

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3210 · Main Landing Gear
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG OUTBOARD AFT SUPPORT FITTING IS CRACKED AT TRAILING EDGE NR 2 HOLE AT THE 6 O'CLOCK POSITION.   MAJOR REPAIR ACCOMPLISHED, INSTALLED REPLACEMENT FITTING
